Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 33, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Mar 17, 2014, 11:05 PM EDT for Williams County, Ohio. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2014, 11:05 PM EDT (03:05 UTC)
- Expired
- Mar 23, 2014, 2:00 AM EDT
- In force
- 5 days
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
County Williams County, OH
The radar
The Northern Indiana radar (KIWX), 96 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
805 WGUS43 KIWX 180305 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1105 PM EDT MON MAR 17 2014 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY .RECENT SNOWMELT HAS CAUSED MINOR FLOODING ALONG AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && OHC171-190305- /O.NEW.KIWX.FL.W.0033.140318T0305Z-140323T0600Z/ /MONO1.1.ER.000000T0000Z.140317T2031Z.140322T0600Z.NO/ 1105 PM EDT MON MAR 17 2014 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * UNTIL LATE SATURDAY NIGHT. * AT 5 PM MONDAY THE STAGE WAS 12.5 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND 2 AM SATURDAY MARCH 22. * AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR THE RIVER. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET WHICH OCCURRED ON DEC 17 2011. && LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461 $$
3 follow-up statements
039
WGUS83 KIWX 181514
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1114 AM EDT TUE MAR 18 2014
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST.
JOSEPH COUNTIES
SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB
AND DEFIANCE COUNTIES
SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING
ALLEN COUNTY
TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
COUNTIES
.RECENT SNOWMELT IS CAUSING MINOR FLOODING ALONG AREA RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC091-141-149-191514-
/O.EXT.KIWX.FL.W.0022.000000T0000Z-140323T0600Z/
/DAVI3.1.SM.140315T1330Z.140320T0600Z.140322T0600Z.NO/
1014 AM CDT TUE MAR 18 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL LATE SATURDAY NIGHT.
* AT 10 AM TUESDAY THE STAGE WAS 9.8 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE VERY EARLY
WEDNESDAY MORNING AND CREST NEAR 10.6 FEET AROUND 1 AM THURSDAY
MARCH 20 AND FALL BELOW FLOOD STAGE AROUND 1 AM SATURDAY MARCH 22.
* AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
OHC171-191513-
/O.EXT.KIWX.FL.W.0033.000000T0000Z-140324T0600Z/
/MONO1.1.SM.000000T0000Z.140317T2031Z.140323T0600Z.NO/
1114 AM EDT TUE MAR 18 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* UNTIL LATE SUNDAY NIGHT.
* AT 5 PM MONDAY THE STAGE WAS 12.5 FEET AND UNKNOWN.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS CRESTING AT 12.5 FEET AND WILL FALL BELOW
FLOOD STAGE AROUND 2 AM SUNDAY MARCH 23.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER
BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF
PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
THE RIVER.
&&
LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461
$$
INC003-033-OHC039-191513-
/O.CON.KIWX.FL.W.0029.000000T0000Z-000000T0000Z/
/NVLI3.1.SM.140315T1145Z.140320T0000Z.000000T0000Z.NO/
1114 AM EDT TUE MAR 18 2014
THE FLOOD WARNING CONTINUES FOR
THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FURTHER NOTICE.
* AT 10 AM TUESDAY THE STAGE WAS 13.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.4 FEET AROUND 2
PM FRIDAY MARCH 21 AND BEGIN FALLING.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND
LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE
CEDARVILLE RESERVOIR.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
INC003-191513-
/O.CON.KIWX.FL.W.0028.000000T0000Z-000000T0000Z/
/ROOI3.1.SM.140315T0137Z.140316T1600Z.000000T0000Z.NO/
1114 AM EDT TUE MAR 18 2014
THE FLOOD WARNING CONTINUES FOR
THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE
* UNTIL FURTHER NOTICE.
* AT 11 AM TUESDAY THE STAGE WAS 13.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 14.2 FEET AROUND 2
PM THURSDAY MARCH 20 AND BEGIN FALLING.
* AT 15.0 FEET...FLOODING OF LOWLAND AND FARMLAND NEAR THE RIVER
INCREASES.
&&
LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
4117 8506
$$
OHC039-051-171-191513-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/STRO1.1.SM.140313T0130Z.140320T1200Z.000000T0000Z.NO/
1114 AM EDT TUE MAR 18 2014
THE FLOOD WARNING CONTINUES FOR
THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 10 AM TUESDAY THE STAGE WAS 13.6 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.8 FEET AROUND 8
AM THURSDAY MARCH 20 AND BEGIN FALLING.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS
NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$347
WGUS83 KIWX 190202
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1002 PM EDT TUE MAR 18 2014
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST.
JOSEPH COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB
AND DEFIANCE COUNTIES
TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS
COUNTIES
.RECENT SNOWMELT HAS CAUSED MINOR FLOODING ALONG AREA RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.
DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.
ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN
ABOUT 24 HOURS OR SOONER IF NECESSARY.
&&
INC091-141-149-200202-
/O.EXT.KIWX.FL.W.0022.000000T0000Z-140323T1800Z/
/DAVI3.1.SM.140315T1330Z.140320T0000Z.140322T1800Z.NO/
902 PM CDT TUE MAR 18 2014
THE FLOOD WARNING HAS BEEN EXTENDED FOR
THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL SUNDAY AFTERNOON.
* AT 8 PM TUESDAY THE STAGE WAS 9.7 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY WEDNESDAY
MORNING AND CREST NEAR 10.6 FEET AROUND 7 PM WEDNESDAY MARCH 19
AND FALL BELOW FLOOD STAGE AROUND 1 PM SATURDAY MARCH 22.
* AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
OHC171-200201-
/O.CON.KIWX.FL.W.0033.000000T0000Z-140324T0600Z/
/MONO1.1.SM.000000T0000Z.140317T2031Z.140323T0600Z.NO/
1002 PM EDT TUE MAR 18 2014
THE FLOOD WARNING CONTINUES FOR
THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* UNTIL LATE SUNDAY NIGHT.
* AT 8 AM TUESDAY THE STAGE WAS 12.5 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS CRESTING AT 12.5 FEET AND WILL FALL BELOW
FLOOD STAGE AROUND 2 AM SUNDAY MARCH 23.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER
BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF
PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
THE RIVER.
&&
LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461
$$
INC003-033-OHC039-200201-
/O.CON.KIWX.FL.W.0029.000000T0000Z-000000T0000Z/
/NVLI3.1.SM.140315T1145Z.140320T0000Z.000000T0000Z.NO/
1002 PM EDT TUE MAR 18 2014
THE FLOOD WARNING CONTINUES FOR
THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE
* UNTIL FURTHER NOTICE.
* AT 9 PM TUESDAY THE STAGE WAS 13.1 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.4 FEET AROUND 2
PM FRIDAY MARCH 21 AND BEGIN FALLING.
* AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42
ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND
LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE
CEDARVILLE RESERVOIR.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
OHC039-051-171-200201-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/STRO1.1.SM.140313T0130Z.140320T1200Z.000000T0000Z.NO/
1002 PM EDT TUE MAR 18 2014
THE FLOOD WARNING CONTINUES FOR
THE TIFFIN RIVER NEAR STRYKER
* UNTIL FURTHER NOTICE.
* AT 9 PM TUESDAY THE STAGE WAS 13.6 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.8 FEET AROUND 8
AM THURSDAY MARCH 20 AND BEGIN FALLING.
* AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT SOME FARM BUILDINGS
NEAR STRYKER AND FLOOD SOME SECONDARY ROADS.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$294 WGUS83 KIWX 191605 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1205 PM EDT WED MAR 19 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. OHC171-191635- /O.CAN.KIWX.FL.W.0033.000000T0000Z-140324T0600Z/ /MONO1.1.SM.000000T0000Z.140317T2031Z.140319T0235Z.NO/ 1205 PM EDT WED MAR 19 2014 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * AT 10 AM WEDNESDAY THE STAGE WAS 11.6 FEET * FLOOD STAGE IS 12.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE LAST NIGHT. * FORECAST...THE RIVER WILL FALL TO NEAR 11.5 FEET AROUND 2 PM WEDNESDAY MARCH 19. && LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 17, 7:55 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 17, 7:55 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 755 PM EDT MON MAR 17 2014 .SYNOPSIS... ISSUED AT 751 PM EDT MON MAR 17 2014 TEMPERATURES WILL FALL INTO THE UPPER 20S IN THE SOUTH AND THE UPPER TEENS IN THE NORTH TONIGHT. A BRIEF WARMUP IS IN STORE ON TUESDAY WITH HIGH TEMPERATURES IN THE MID 50S SOUTH AND UPPER 40S IN THE NORTH BEFORE RAINFALL CHANCES INCREASE AND WINDS STRENGTHEN ON WEDNESDAY. WINDS ON WEDNESDAY COULD GUST AS HIGH AS 50 MPH IN SOME LOCATIONS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 356 PM EDT MON MAR 17 2014 EAST TO SOUTHEAST WINDS WILL PERSIST THIS PERIOD AS A SFC HIGH RECEDES TO THE EAST AND AS A LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST. LOW CLOUDS OVER THE FAR SOUTH AREA SHOULD CONTINUE TO DISSIPATE AS SUBSIDENCE CONTINUES OVER THE AREA. ALSO...SOME MID CLOUDS OVER WISCONSIN SHOULD STAY MAINLY NORTH OF THE AREA THIS AFTERNOON AND TONIGHT GIVEN THE LATEST NAM ISENTROPIC LIFT/SATURATION AND THE LATEST SATELLITE TRENDS. LOWERED TEMPS A COUPLE OF DEGREES TONIGHT OVER NORTHEAST AREAS WHERE REMAINING SNOW PACK ALONG WITH CLEAR TO PARTLY CLOUDY SKIES SHOULD ALLOW TEMPS TO FALL INTO THE TEENS GIVEN FAVORABLE RADIATIONAL COOLING. OTHERWISE... AN UPPER LEVEL SYSTEM AND ASSOCIATED SFC LOW PRESSURE AREA WILL APPROACH THE AREA BY LATE TUESDAY. KEPT TUESDAY AFTERNOON DRY GIVEN UNANIMOUS SUPPORT FROM THE NCEP MODELS...CANADIAN GEM AND ECMWF HOLDING OFF PRECIPITATION UNTIL TUESDAY NIGHT. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 356 PM EDT MON MAR 17 2014 STRONG SHRTWV MOVG THROUGH THE NRN ROCKIES TODAY WILL DIG SE INTO THE PLAINS TUE WITH ASSOCIATED SFC LOW OVER NRN MO/SRN IA BY TUE EVE...LIFTING NE TO LAKE MICHIGAN BY WED MORNING. STRONG FORCING ASSOCIATED WITH THIS SYSTEM WILL MOVE ACROSS OUR AREA TUE NGT/WED. ALTHOUGH GULF MOISTURE RETURN AHEAD OF THIS SYSTEM WILL BE LIMITED BY DRY CONDITIONS IN WAKE OF WEEKEND LOW PRESSURE SYSTEM WHICH MOVED ACROSS THE SERN CONUS... MODELS SUGGESTING SUFFICIENT MOISTURE RETURN FOR WK ELEVATED INSTABILITY OVER OR NEAR OUR CWA LATE TUE NGT/WED MORNING. IF THIS DOES OCCUR WOULD LIKELY COMBINE WITH STEEP H85-H5 LAPSE RATES AND STRONG/DEEP UVM TO CAUSE A FEW TSTMS IN OUR AREA. WITH 12Z RUNS INDICATING BEST CHC OF THIS OCCURRING ACROSS NW PORTION OF THE CWA...HAVE ADDED MENTION TO THE FCST THERE. SOUTHERLY FLOW OVERNIGHT WILL LIMIT TEMP FALLS WITH LOWS EXPECTED TO BE IN THE U30S NORTH AND L40S SOUTH. DESPITE POTENTIAL FOR CONVECTION... LIMITED OVERALL MOISTURE AND QUICK MOVEMENT OF PRECIP ACROSS THE AREA SHOULD KEEP RAINFALL AMOUNTS FROM THIS SYSTEM GENERALLY UNDER A QUARTER INCH. HWVR, COMBINATION OF MELTING SNOW ACROSS FAR NRN INDIANA/NW OH/SRN MI AND THIS MODEST RAINFALL MAY PROLONG ONGOING MINOR FLOODING PROBLEMS ACROSS NRN PORTION OF CWA. CDFNT SHOULD MOVE THROUGH THE AREA WED MORNING AND COMBINED WITH MORNING SHOWERS WILL RESULT IN LITTLE TEMPERATURE RECOVERY FROM TUESDAY NIGHTS LOWS WITH SOME FALLING TEMPS LIKELY DURING THE DAY. POST FRONTAL WRAP AROUND MOISTURE WITH STRONG CYCLONIC FLOW SHOULD RESULT IN SCT RAIN/SNOW SHOWERS WED AFTN. STEEPENING LOW LEVEL LAPSE RATES BEHIND THE FRONT WILL MIX DOWN STRONG WINDS WEDNESDAY. CLOUDY SKIES SHOULD LIMIT MIXING SOMEWHAT SO EXPECT WINDS TO STAY JUST BLO ADVISORY CRITERIA. LAKE ENHANCEMENT TO MOIST CYCLONIC FLOW SHOULD KEEP SCT SNOW/RAIN SHOWERS GOING AT LEAST ACROSS NE 1/2 OF CWA THROUGH WED EVE... ENDING OVERNIGHT AS AIRMASS DRIES OUT AND INVERSION HEIGHTS LOWER. GRADIENT SHOULD REMAIN SUFFICIENT TO MAINTAIN SOME WINDS/MIXING OVERNIGHT... SO LEANED TOWARD HIGHER END OF GUIDANCE FOR LOWS. FOR THE EXTENDED FCST... RIDGE WILL BUILD INTO THE AREA THU... PROVIDING FAIR WX WITH SUNSHINE AND WK WAA RESULTING IN TEMPS RISING TO NEAR NORMAL. SHRTWV MOVG THROUGH THE GULF OF ALASKA TODAY IS EXPECTED TO TRACK ACROSS THE MIDWEST FRI-SAT BRINGING ANOTHER CHC OF SHOWERS. SFC LOW ASSOCIATED WITH THIS SYSTEM SHOULD TRACK NEAR OR OVER OUR CWA. GFS/GEM INDICATE LOW WILL TRACK JUST NORTH OF OUR CWA FRI WHILE ECMWF TRACKS LOW ACROSS OUR AREA. FOR NOW STUCK WITH MODEL BLEND TEMPS FOR FRIDAY BUT THERE WILL BE A STRONG TEMPERATURE GRADIENT ALONG THE WARM FRONT AHEAD OF THE LOW... SO CONSIDERABLE UNCERTAINTY ON HIGHS FOR FRIDAY. COLDER CONDITIONS WILL MOVE INTO THE AREA SAT AS THE LOW MOVES EAST OUT OF OUR AREA AND ANOTHER CANADIAN HIGH DROPS SE INTO THE NRN PLAINS. THIS SYSTEM SHOULD MOVE SLOWLY SE ACROSS THE GRTLKS SUNDAY RESULTING IN UNSEASONABLY COLD TEMPS AND DRY WX. BLO NORMAL TEMPS WILL CONTINUE THROUGH MONDAY AS AN ALBERTA CLIPPER MOVES INTO THE AREA BRINGING A CHC OF SNOW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 749 PM EDT MON MAR 17 2014 VFR CONDS WILL PERSIST THIS PD AS SFC RIDGING SLOWLY RETREATS AHEAD OF LOW PRES DVLPG ACRS THE CNTRL PLAINS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...BENTLEY SHORT TERM...SKIPPER LONG TERM...JT AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 17, 4:14 AM EDT, 18 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 414 AM EDT MON MAR 17 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-180815- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 414 AM EDT MON MAR 17 2014 /314 AM CDT MON MAR 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING WILL CONTINUE ALONG SOME RIVERS IN NORTHERN INDIANA AND NORTHWEST OHIO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-180815- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 414 AM EDT MON MAR 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.